English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Scaling regimes in spherical shell rotating convection

Gastine, T., Wicht, J., & Aubert, J. (2016). Scaling regimes in spherical shell rotating convection. Journal of Fluid Mechanics, 808, 690-732. doi:10.1017/jfm.2016.659.

Item is

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Gastine, T.1, Author              
Wicht, J.1, Author              
Aubert, J., Author
Affiliations:
1Department Planets and Comets, Max Planck Institute for Solar System Research, Max Planck Society, ou_1832288              

Content

show
hide
Free keywords: -
 MPIS_GROUPS: Planets and Comets
 MPIS_PROJECTS: Planetary Dynamics
 Abstract: -

Details

show
hide
Language(s):
 Dates: 2016
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Identifiers: DOI: 10.1017/jfm.2016.659
BibTex Citekey: Gastine:2016-227
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of Fluid Mechanics
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 808 Sequence Number: - Start / End Page: 690 - 732 Identifier: -